nevirapine and blood pressure
Jan 8, 2005
Recently I was diagnosed having high blood pressure. A couple of weeks I used fosinapril and then a change in my regimen of pills took place, the nevirapine was taken away. Then the blood pressure dropped as well, it became much too low. So we're building off fopsinapril now. Recently a friend of mine was also diagnosed as having high blood pressure. He's on nevirapine as well, and has never had these complaints before. Is there a correlation known between bloodpressure and nevirapine?
Response from Dr. Henry
I have not seen much in the literature or in my own experience linking nevirapine to elevated blood pressure. Certainly there can be idiosyncratic cases (certain individuals susceptible to a relatively rare or unusual effect). Nevirapine is relatively lipid/fat friendly so enjoys a fairly good reputation as being a solid choice in the setting of concern about cardiovascular problems. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.